MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER15, 135CM; CATHETER, CONTINUOUS FLUSH

ARGON MEDICAL DEVICES CLEANER15, 135CM; CATHETER, CONTINUOUS FLUSH
Model Number 700115-EU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that the atraumatic tip of cleaner broke off in the patient.The sample device was discarded.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action currently.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.

Brand Name
CLEANER15, 135CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23735979
Report Number0001625425-2025-01153
Device Sequence Number12947877
Product Code KRA
UDI-Device Identifier00886333222339
UDI-Public(01)00886333222339(17)280505(10)REF250030/1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700115-EU
Device Lot NumberREF250030/1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown